Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can I have sex while taking gynaset?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12190 Questions
Question
can I have sex while taking gynaset
Posted Fri, 3 Jan 2014 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 28 minutes later
Brief Answer: Yes. But pregnancy is possible. Detailed Answer: Hello, Thanks for trusting us with your health concern. You can have sex while taking Gynaset but it does not protect you against pregnancy. Since your periods are delayed, the time of ovulation cannot be predicted. You will have to use a protection or take an emergency contraceptive after unprotected sex to avoid pregnancy. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: Can I have sex while taking gynaset? 56 minutes later
thanks for your reply doctor I can use contraceptive pill.suggest me a pill name. but if I take gynaset along with the contraceptive pill will I get my period after stopping gynaset. kindly reply. thanks for your reply doctor I can use contraceptive pill.suggest me a pill name. but if I take gynaset along with the contraceptive pill will I get my period after stopping gynaset. kindly reply.
 
 
Answered by Dr. Rakhi Tayal 16 hours later
Brief Answer: Your period may become irregular. Detailed Answer: Hello. Thanks for writing again. You can use I-pill or unwanted 72 within 72 hours of having unprotected sex but it will affect your hormonal balance and may delay your periods further or cause an irregular withdrawal bleeding. Using two hormonal pills simultaneously is not recommended. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor